# SDR SWAA2021111743490

- Difficulty date: November 14, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 31,782 hours, 14,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS INOP ; / [01] R&R FWD. BATTERY PACK I.A.W. A.M.M. 33-51-06. OPS CHECKS GOOD.
